Norwegian version of this page

Jan Arthur Christophersen

Image of Jan Arthur Christophersen
Username
Visiting address Moltke Moes vei 35 Niels Henrik Abels hus 0851 Oslo
Postal address Postboks 1053 Blindern 0316 Oslo
Tags: Mathematics, Algebra and algebraic geometry

Publications

  • Christophersen, Jan Arthur & Kleppe, Jan Oddvar (2019). Comparison theorems for deformation functors via invariant theory. Collectanea Mathematica. ISSN 0010-0757. 70(1), p. 1–32. doi: 10.1007/s13348-018-0232-z. Full text in Research Archive
  • Christophersen, Jan Arthur & Ilten, Nathan Owen (2017). Vanishing cotangent cohomology for Plücker algebras. Communications in Algebra. ISSN 0092-7872. 45(9), p. 3929–3947. doi: 10.1080/00927872.2016.1249373. Full text in Research Archive
  • Christophersen, Jan Arthur & Ilten, Nathan Owen (2016). Hilbert schemes and toric degenerations for low degree Fano threefolds. Journal für die Reine und Angewandte Mathematik. ISSN 0075-4102. 2016(717), p. 77–100. doi: 10.1515/crelle-2014-0011. Full text in Research Archive
  • Christophersen, Jan Arthur & Ilten, Nathan Owen (2014). Degenerations to unobstructed Fano Stanley-Reisner schemes. Mathematische Zeitschrift. ISSN 0025-5874. 278(1-2), p. 131–148. doi: 10.1007/s00209-014-1309-3. Full text in Research Archive
  • Christophersen, Jan Arthur (2011). Deformations of equivelar Stanley-Reisner abelian surfaces. Advances in Mathematics. ISSN 0001-8708. 227(2), p. 801–829. doi: 10.1016/j.aim.2011.02.014. Full text in Research Archive
  • Altmann, Klaus & Christophersen, Jan Arthur (2010). Deforming Stanley-Reisner schemes. Mathematische Annalen. ISSN 0025-5831. 348(3), p. 513–537. doi: 10.1007/s00208-010-0490-x. Full text in Research Archive
  • Altmann, Klaus & Christophersen, Jan Arthur (2004). Cotangent cohomology of Stanley-Reisner rings. Manuscripta mathematica. ISSN 0025-2611. 115, p. 361–378. Full text in Research Archive
  • Christophersen, Jan Arthur & Gustavsen, Trond Stølen (2001). On infinitesimal deformations and obstructions for rational surface singularities. Journal of Algebraic Geometry. ISSN 1056-3911. 10(1), p. 179–198. Full text in Research Archive
  • Behnke, Kurt & Christophersen, Jan Arthur (1994). M-resolutions and deformations of quotient singularities. American Journal of Mathematics. ISSN 0002-9327. 116, p. 881–903. Full text in Research Archive
  • Behnke, Kurt & Christophersen, Jan Arthur (1993). Hypersurface sections and obstructions (minimal elliptic singularities). Transactions of the American Mathematical Society. ISSN 0002-9947. 335, p. 175–193. Full text in Research Archive
  • Christophersen, Jan Arthur (1991). On the components and discriminant of the versal base space of cyclic quotient singularities. In Mond, D. & Montaldi, J. (Ed.), Singularity Theory and its Applications, Warwick 1989 Part 1. Springer. p. 81–92. Full text in Research Archive
  • Behnke, Kurt & Christophersen, Jan Arthur (1991). Hypersurface sections and obstructions (rational surface singularities). Compositio Mathematica. ISSN 0010-437X. 77, p. 233–268. Full text in Research Archive
  • Christophersen, Jan Arthur (1987). Monomial curves and obstructions on cyclic quotient singularities. In Greuel, G.-M. & Trautman, G. (Ed.), Singularities, Representation of Algebras, and Vector Bundles, Proc., Lambrecht 1985. Springer. p. 117–133. Full text in Research Archive

View all works in NVA

View all works in NVA

View all works in NVA

Published Nov. 30, 2010 11:20 PM - Last modified Feb. 18, 2026 11:31 PM

Projects

No ongoing projects